Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 718–730 (Mi zvmmf4188)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of a problem of the dynamics of a stratified fluid and its stabilization as $t\to\infty$

S. A. Gabov

Moscow

Full text: PDF file (1379 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 47–55

Bibliographic databases:

UDC: 517.958:532.5
Received: 13.10.1983

Citation: S. A. Gabov, “Solution of a problem of the dynamics of a stratified fluid and its stabilization as $t\to\infty$”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 718–730; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 47–55

Citation in format AMSBIB
\Bibitem{Gab85}
\by S.~A.~Gabov
\paper Solution of a problem of the dynamics of a stratified fluid and its stabilization as $t\to\infty$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 718--730
\mathnet{http://mi.mathnet.ru/zvmmf4188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796120}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 47--55
\crossref{https://doi.org/10.1016/0041-5553(85)90072-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4188
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov, “The solvability of an external initial and boundary-value problem for the ion-acoustic wave equation”, Comput. Math. Math. Phys., 36:10 (1996), 1471–1478  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021